MathSciNet Relay Station
MathSciNet bibliographic data
MR1031667 (91d:11055) 11F72 (58G25)
Huntley, Jonathan Spectral multiplicity on products of hyperbolic spaces. Proc. Amer. Math. Soc. 111 (1991), no. 1, 1–12.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement